HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >
Vol. 8 no. 2-3 >

LES ESPACES ABSTRAITS ET LES ENSEMBLES ORDONNÉS

Files in This Item:
JFSHIU_08_N2-3_145-162.pdf1.95 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/55946

Title: LES ESPACES ABSTRAITS ET LES ENSEMBLES ORDONNÉS
Authors: Inagaki, Takeshi Browse this author
Issue Date: 1940
Publisher: 北海道帝國大學
Journal Title: Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics
Journal Title(alt): 北海道帝國大學理學部紀要
Volume: 8
Issue: 2-3
Start Page: 145
End Page: 162
Type: bulletin (article)
URI: http://hdl.handle.net/2115/55946
Appears in Collections:Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics > Vol. 8 no. 2-3

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

Feedback - Hokkaido University